Profil

CHENG Li Juan

Main Referenced Co-authors
THALMAIER, Anton  (8)
THOMPSON, James  (3)
Wang, Yingzhe (3)
Chen, Xin (1)
Grong, Erlend (1)
Main Referenced Keywords
Curvature (2); Geometric flow (2); geometric flow (2); log-Sobolev inequality (2); Ricci curvature (2);
Main Referenced Disciplines
Mathematics (20)

Publications (total 20)

The most downloaded
545 downloads
Cheng, L. J., Thalmaier, A., & Thompson, J. (13 July 2018). Functional inequalities on manifolds with non-convex boundary. Science China Mathematics, 61 (8), 1421-1436. doi:10.1007/s11425-017-9344-x https://hdl.handle.net/10993/33009

The most cited

10 citations (WOS)

Cheng, L. J., & Thalmaier, A. (2018). Characterization of pinched Ricci curvature by functional inequalities. Journal of Geometric Analysis, 28 (3), 2312-2345. doi:10.1007/s12220-017-9905-1 https://hdl.handle.net/10993/28890

Cheng, L. J., Grong, E., & Thalmaier, A. (September 2021). Functional inequalities on path space of sub-Riemannian manifolds and applications. Nonlinear Analysis: Theory, Methods and Applications, 210 (112387), 1-30. doi:10.1016/j.na.2021.112387
Peer reviewed

Cheng, L. J., Thalmaier, A., & Zhang, S.-Q. (2021). Exponential contraction in Wasserstein distance on static and evolving manifolds. Revue Roumaine de Mathématiques Pures et Appliquées, 66 (1), 107-129.
Peer reviewed

Cheng, L. J., Thalmaier, A., & Thompson, J. (November 2018). Uniform gradient estimates on manifolds with a boundary and applications. Analysis and Mathematical Physics, 8 (4), 571-588. doi:10.1007/s13324-018-0228-6
Peer Reviewed verified by ORBi

Cheng, L. J., Thalmaier, A., & Thompson, J. (13 July 2018). Functional inequalities on manifolds with non-convex boundary. Science China Mathematics, 61 (8), 1421-1436. doi:10.1007/s11425-017-9344-x
Peer Reviewed verified by ORBi

Cheng, L. J., Thalmaier, A., & Thompson, J. (09 May 2018). Quantitative C1-estimates by Bismut formulae. Journal of Mathematical Analysis and Applications, 465 (2), 803-813. doi:10.1016/j.jmaa.2018.05.025
Peer Reviewed verified by ORBi

Cheng, L. J., & Thalmaier, A. (27 February 2018). Evolution systems of measures and semigroup properties on evolving manifolds. Electronic Journal of Probability, 23 (20), 1-27. doi:10.1214/18-EJP147
Peer Reviewed verified by ORBi

Cheng, L. J., & Thalmaier, A. (15 February 2018). Spectral gap on Riemannian path space over static and evolving manifolds. Journal of Functional Analysis, 274 (4), 959-984. doi:10.1016/j.jfa.2017.12.004
Peer Reviewed verified by ORBi

Cheng, L. J., & Thalmaier, A. (2018). Characterization of pinched Ricci curvature by functional inequalities. Journal of Geometric Analysis, 28 (3), 2312-2345. doi:10.1007/s12220-017-9905-1
Peer Reviewed verified by ORBi

Cheng, L. J., & Zhang, K. (17 November 2017). Reflecting diffusion semigroup on manifolds carrying geometric flow. Journal of Theoretical Probability, 30 (4), 1334-1368. doi:10.1007/s10959-016-0678-4
Peer Reviewed verified by ORBi

Cheng, L. J. (July 2017). Diffusion semigroup on manifolds with time-dependent metrics. Forum Mathematicum, 29 (4), 751-1002. doi:10.1515/forum-2015-0049
Peer Reviewed verified by ORBi

Cheng, L. J. (May 2016). Transportation-cost inequalities on path spaces over manifolds carrying geometric flows. Bulletin des Sciences Mathématiques, 140 (5), 541-561. doi:10.1016/j.bulsci.2015.08.001
Peer Reviewed verified by ORBi

Cheng, L. J., & Zhang, S. Q. (2016). Weak poincaré inequality for convolution probability measures. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/22992.

Cheng, L. J., & Wang, Y. (January 2016). Algebraic Convergence Rate for Reflecting Diffusion Processes on Manifolds with Boundary. Potential Analysis, 44 (1), 91-107. doi:10.1007/s11118-015-9500-7
Peer Reviewed verified by ORBi

Cheng, L. J. (2015). An integration by parts formula on path space over manifolds carrying geometric flow. Science China Mathematics, 58 (7), 1511--1522. doi:10.1007/s11425-014-4941-9
Peer reviewed

Cheng, L. J., & Wang, Y. (2015). L^2 Rate of Algebraic Convergence for Diffusion Processes on Non-Convex Manifold. Chinese Journal of Applied Probability and Statistics, 31 (5), 495-502.
Peer Reviewed verified by ORBi

Cheng, L. J., & Mao, Y.-H. (2015). Eigentime identity for one-dimensional diffusion processes. Journal of Applied Probability, 52 (1), 224--237. doi:10.1239/jap/1429282617
Peer Reviewed verified by ORBi

Cheng, L. J. (2015). The radial part of Brownian motion with respect to $\CalL$-distance under Ricci flow. Journal of Theoretical Probability, 28 (2), 449--466. doi:10.1007/s10959-013-0512-1
Peer reviewed

Chen, X., Cheng, L. J., & Mao, J. (2015). A probabilistic method for gradient estimates of some geometric flows. Stochastic Processes and Their Applications, 125 (6), 2295--2315. doi:10.1016/j.spa.2015.01.001
Peer reviewed

Cheng, L. J. (2014). A probabilistic approach for gradient estimates on time-inhomogeneous manifolds. Statistics and Probability Letters, 88, 174--183. doi:10.1016/j.spl.2014.02.007
Peer Reviewed verified by ORBi

Cheng, L. J., & Wang, Y. (2012). $L^2$-algebraic decay rate for transient birth-death processes. Chinese Annals of Mathematics, 33 (4), 583--594. doi:10.1007/s11401-012-0721-4
Peer Reviewed verified by ORBi

Contact ORBilu